Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 118, Number 4

All articles in this issue are freely accessible.

Topology of Milnor fibers of minimally elliptic singularities
Lee J. McEwan.
Proc. Amer. Math. Soc. 118 (1993), 1017-1027
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1172960
Complete pure injectivity and endomorphism rings
J. L. Gómez Pardo, Nguyen V. Dung and R. Wisbauer.
Proc. Amer. Math. Soc. 118 (1993), 1029-1034
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1137232
Logarithmic convexity of Perron-Frobenius eigenvectors of positive matrices
Siddhartha Sahi.
Proc. Amer. Math. Soc. 118 (1993), 1035-1036
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1139482
On prime ideals in rings of semialgebraic functions
J. M. Gamboa.
Proc. Amer. Math. Soc. 118 (1993), 1037-1041
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1140669
Equations $au^{l}_{n}=bu^{k}_{m}$ satisfied by members of recurrence sequences
H. P. Schlickewei and W. M. Schmidt.
Proc. Amer. Math. Soc. 118 (1993), 1043-1051
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1152290
Profinite orthomodular lattices
Tae Ho Choe and Richard J. Greechie.
Proc. Amer. Math. Soc. 118 (1993), 1053-1060
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1143016
Integer-valued polynomials, Prüfer domains, and localization
Jean-Luc Chabert.
Proc. Amer. Math. Soc. 118 (1993), 1061-1073
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1140666
Boundedness of the Riesz potential on a complete manifold with nonnegative Ricci curvature
Jiayu Li.
Proc. Amer. Math. Soc. 118 (1993), 1075-1077
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1185268
Flat core properties associated to the $p$-Laplace operator
Shoshana Kamin and Laurent Véron.
Proc. Amer. Math. Soc. 118 (1993), 1079-1085
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1139470
A note on weighted Sobolev spaces, and regularity of commutators and layer potentials associated to the heat equation
Steve Hofmann.
Proc. Amer. Math. Soc. 118 (1993), 1087-1096
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1137222
Hermite expansions on $R^{n}$ for radial functions
S. Thangavelu.
Proc. Amer. Math. Soc. 118 (1993), 1097-1102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1137236
On the zeros of certain cosine polynomials
A. B. Mingarelli and S. Wang.
Proc. Amer. Math. Soc. 118 (1993), 1103-1106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1137229
The null set of the Fourier transform for a surface carried measure
Li Min Sun.
Proc. Amer. Math. Soc. 118 (1993), 1107-1112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1137235
Complemented subspaces and amenability: a counterexample
Yuji Takahashi.
Proc. Amer. Math. Soc. 118 (1993), 1113-1115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1143024
Poincaré and Sobolev inequalities in product spaces
Xian Liang Shi and Alberto Torchinsky.
Proc. Amer. Math. Soc. 118 (1993), 1117-1124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1137233
Banach algebras which are not Wedderburnian
Bertram Yood.
Proc. Amer. Math. Soc. 118 (1993), 1125-1130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1150660
Typical intersections of continuous functions with monotone functions
M. Hejný.
Proc. Amer. Math. Soc. 118 (1993), 1131-1137
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1159171
Relations on some summability methods
W. T. Sulaiman.
Proc. Amer. Math. Soc. 118 (1993), 1139-1145
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1159178
The first cohomology groups of nest algebras on normed spaces
De Guang Han.
Proc. Amer. Math. Soc. 118 (1993), 1147-1149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1139465
Symmetric functions, Lebesgue measurability, and the Baire property
Udayan B. Darji.
Proc. Amer. Math. Soc. 118 (1993), 1151-1158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1145943
On Volterra equations associated with a linear operator
Carlos Lizama.
Proc. Amer. Math. Soc. 118 (1993), 1159-1166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1152281
Strongly extreme points and the Radon-Nikodým property
Zhibao Hu.
Proc. Amer. Math. Soc. 118 (1993), 1167-1171
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1152279
Chain transitivity and rotation shadowing for annulus homeomorphisms
Fernanda Botelho and Liang Chen.
Proc. Amer. Math. Soc. 118 (1993), 1173-1177
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169877
On the shape of the unit sphere in $Q(Δ)$
Lisa R. Goldberg.
Proc. Amer. Math. Soc. 118 (1993), 1179-1185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1186987
Statistical limit points
J. A. Fridy.
Proc. Amer. Math. Soc. 118 (1993), 1187-1192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1181163
The Poincaré inequality and entire functions
J. Michael Pearson.
Proc. Amer. Math. Soc. 118 (1993), 1193-1197
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1152286
Boundary behavior of generalized Poisson integrals for the half-space and the Dirichlet problem for the Schrödinger operator
Alexander I. Kheifits.
Proc. Amer. Math. Soc. 118 (1993), 1199-1204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1146864
On the divergence of Lagrange interpolation with equidistant nodes
X. Li and R. N. Mohapatra.
Proc. Amer. Math. Soc. 118 (1993), 1205-1212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1145421
On the affine surface area
Carsten Schütt.
Proc. Amer. Math. Soc. 118 (1993), 1213-1218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1181173
An inequality for sections and projections of a convex set
Jonathan E. Spingarn.
Proc. Amer. Math. Soc. 118 (1993), 1219-1224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1184087
Nonregular extreme points in the set of Minkowski additive selections
Krzysztof Przesławski.
Proc. Amer. Math. Soc. 118 (1993), 1225-1226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1150653
Simplexes in Riemannian manifolds
B. V. Dekster.
Proc. Amer. Math. Soc. 118 (1993), 1227-1236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1136234
The invariant of Chen-Nagano on flag manifolds
Cristián U. Sánchez.
Proc. Amer. Math. Soc. 118 (1993), 1237-1242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1163336
On sets of Vitali’s type
J. Cichoń, A. Kharazishvili and B. Węglorz.
Proc. Amer. Math. Soc. 118 (1993), 1243-1250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1151809
Asymptotic behaviour of measure-valued critical branching processes
Alison M. Etheridge.
Proc. Amer. Math. Soc. 118 (1993), 1251-1261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1100650
Mixing $k$-fold independent processes of zero entropy
L. Flaminio.
Proc. Amer. Math. Soc. 118 (1993), 1263-1269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1154245
Some consequences of Harish-Chandra’s submersion principle
Cary Rader and Allan Silberger.
Proc. Amer. Math. Soc. 118 (1993), 1271-1279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169888
The Hausdorff dimension of self-similar sets under a pinching condition
Xiao Ping Gu.
Proc. Amer. Math. Soc. 118 (1993), 1281-1289
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1181166
On strongly discrete subsets of $𝜔^{∗}$
Mariusz Rabus.
Proc. Amer. Math. Soc. 118 (1993), 1291-1300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1181172
The $𝛼$-boundification of $𝛼$
Salvador García-Ferreira and Angel Tamariz-Mascarúa.
Proc. Amer. Math. Soc. 118 (1993), 1301-1311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1165054
A central limit theorem on Heisenberg type groups. II
Peter Ohring.
Proc. Amer. Math. Soc. 118 (1993), 1313-1318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1137231
A construction of a subspace in Euclidean space with designated values of dimension and metric dimension
Tatsuo Goto.
Proc. Amer. Math. Soc. 118 (1993), 1319-1321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1189543
Embeddings and immersions of a $2$-sphere in $4$-manifolds
Dan Yan Gan and Jian Han Guo.
Proc. Amer. Math. Soc. 118 (1993), 1323-1330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1152976
A proof of the existence of level $1$ elliptic cohomology
Mark A. Hovey.
Proc. Amer. Math. Soc. 118 (1993), 1331-1334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1156469
A Gysin sequence for semifree actions of $S^{3}$
Martin Saralegi.
Proc. Amer. Math. Soc. 118 (1993), 1335-1345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1184085
The Euler characteristic of a generic wavefront in a $3$-manifold
S. Izumiya and W. L. Marar.
Proc. Amer. Math. Soc. 118 (1993), 1347-1350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1165055
Continua as positive Whitney levels
Włodzimierz J. Charatonik.
Proc. Amer. Math. Soc. 118 (1993), 1351-1352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1160293
Corrections to: “On changing fixed points and coincidences to roots” [Proc. Amer. Math. Soc. 115 (1992), no. 2, 527–533; MR1098397 (92k:55002)]
Robin Brooks and Peter Wong.
Proc. Amer. Math. Soc. 118 (1993), 1353-1354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1156465